# SDR 9JLA2021080317622

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 3,924 hours, 2,728 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 762506
- Part serial: 3737
- Condition: Faulted
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW A "PITOT/STATIC COLD - R" MESSAGE DISPLAYED. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE RIGHT PITOT HEAT CURRENT SENSOR FAULTY. THE SENSOR WAS REMOVED AND A NEW SENSOR INSTALLED. ALL WORK AND GROUND FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
